# SDR SIMA20150210006

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,765 hours, 24,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT OVERHEAD EMER LIGHT INOPERATIVE.  R & R COCKPIT OVERHEAD EMER LIGHT LAMP IAW AMM 33-50-05-000-801-A & 33-50-05-400-801-A.  OPERATIONS CHECKED GOOD.
